# SDR ASOA20120522038

- Difficulty date: May 22, 2012
- Submitted: May 22, 2012
- Operation: Air carrier
- Aircraft: N18557
- Make and model: Emb EMB-145LR
- Aircraft serial: 145596
- Aircraft time: 24,064 hours, 18,266 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Firewall
- Part number: 14526850401
- Condition: Cracked
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK APU FIREWALL CRACKED AT CENTER LOWER REGION 6 O`CLOCK POSITION.  MX PERFORMED REPAIR OF APU FIREWALL AT CENTER LOWER 6 O`CLOCK POSITION IAW EC5330-02578.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
